標題: Subwavelength spatial solitons of TE mode
作者: Chen, CF
Chi, S
光電工程學系
Department of Photonics
關鍵字: nonlinear effect;spatial soliton;nonlinear planar waveguide
公開日期: 1-Dec-1998
摘要: The wave equation of TE subwavelength beam propagations in a nonlinear planar waveguide is derived. This equation contains more higher-order linear and nonlinear terms than the nonlinear Schrodinger equation. The analytic solution of TE subwavelength spatial soliton is found to be the same as the conventional spatial soliton in amplitude but different in phase. The numerical results show that the analytic solution is stable. (C) 1998 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/31752
ISSN: 0030-4018
期刊: OPTICS COMMUNICATIONS
Volume: 157
Issue: 1-6
起始頁: 170
結束頁: 172
Appears in Collections:Articles


Files in This Item:

  1. 000077541700032.pdf